# SDR UIEA2016020500065

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 68,985 hours, 11,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD FLOORBEAM CORROSION AT STATION 640, LBL 103.  REPAIRED DAMAGE AREA IAW SRM 53-0051 REPAIR 3 REV 75 & EI NR T2016A 53B-142 REV 1.  JOB COMPLETED & CORROSION COND CHECKED NORMAL.
